Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 272–283 | Cite as

Fourier series with lacunae

  • V. I. Prokhorenko
Article

Keywords

Fourier Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Zygmund, Trigonometric Series, Vol. 1, Cambridge Univ. Press (1968).Google Scholar
  2. 2.
    A. Zygmund, Trigonometric Series, Vol. 2, Cambridge Univ. Press (1968).Google Scholar
  3. 3.
    S. Takanashi, “On the lacunary Fourier series,” Tohoku Math. J.,19, No. 1, 79–85 (1967).Google Scholar
  4. 4.
    S. Takanashi, “On trigonometric Fourier coefficients,” Tohoku Math. J.,21, No. 3, 406–418 (1969).Google Scholar
  5. 5.
    N. K. Bari, Series and Approximation, Am. Math. Soc., Providence, Rhode Island (1962).Google Scholar
  6. 6.
    R. A. Hunt, “On the convergence of fourier series,” in: Orthogonal Expansions and Their Continuous Analogues (Proc. Conf., Edwardsville, Illinois, 1967), Southern Illinois Univ. Press, Carbondale (1968), pp. 235–255.Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. I. Prokhorenko

There are no affiliations available

Personalised recommendations